CSpace

Browse/Search Results:  1-5 of 5 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
Convergence and superconvergence of a fully-discrete scheme for multi-term time fractional diffusion equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 73, 期号: 6, 页码: 1087-1099
Authors:  Zhao, Yanmin;  Zhang, Yadong;  Liu, F.;  Turner, I.;  Tang, Yifa;  Anh, V.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multi-term time-fractional diffusion equation  Finite element method  L1 approximation  Stability Convergence and superconvergence  
Boundary value problems of fractional Fokker-Planck equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 73, 期号: 6, 页码: 959-969
Authors:  Aleroev, Temirkhan S.;  Aleroeva, Hedi T.;  Huang, Jianfei;  Tamm, Mikhail V.;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Boundary value problems  Fractional Fokker-Planck equations  The Fourier method  Caputo derivative operator  
The Grunwald-Letnikov method for fractional differential equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2011, 卷号: 62, 期号: 3, 页码: 902-917
Authors:  Scherer, Rudolf;  Kalla, Shyam L.;  Tang, Yifa;  Huang, Jianfei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Fractional derivatives  Fractional differential equations  Grunwald-Letnikov approximation  Difference methods  Binomial coefficients  Stability